MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 DELTA CER HEAD 11/13 32MM +3; HIP CERAMIC FEMORAL HEADS

DEPUY ORTHOPAEDICS INC 1818910 DELTA CER HEAD 11/13 32MM +3; HIP CERAMIC FEMORAL HEADS
Catalog Number 136532220
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ceramic head and insert breakage.The initial that was implemented on (b)(6) 2012.No anomaly was occurred during procedure.On (b)(6) 2018 the hip of patient felt pain and patient returned hospital for check.It indicated ceramic head and insert broke in x-ray test.The revision surgery will be planed to implement on (b)(6) 2018.Now patient is under monitoring at hospital.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
DELTA CER HEAD 11/13 32MM +3
Common Device Name
HIP CERAMIC FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7457720
Report Number1818910-2018-58208
Device Sequence Number1092447
Product Code LZO
UDI-Device Identifier10603295033417
UDI-Public10603295033417
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031803
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number136532220
Device Lot Number3175953
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2018
Supplement Date Received by Manufacturer08/13/2018
Initial Report FDA Received Date04/25/2018
Supplement Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR
Patient Weight86